# SDR ASOA201000325

- Difficulty date: February 25, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 21,315 hours, 18,021 cycles
- Engine: Ge CF343B1
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O'S FLASHLIGHT IS INOP.  REMOVED AND REPLACED FLASHLIGHT BATTERY IAW AMM 25-60-00.
